MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE ANTE-FLO

VASCUTEK LTD. GELWEAVE; GELWEAVE ANTE-FLO
Model Number 735028/8S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
On (b)(6) 2020 gelweave ante-flo graft implanted, leakage was noted during operation when clamps were removed, constant bleeding was noted from long ante-flo branch.Graft was pre-soaked as advised in the ifu.Sutures were applied to stop the leak.Procedure was extended by about 5 minutes.Patient recovered.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key14039486
Report Number9612515-2022-00002
Device Sequence Number4628589
Product Code DSY
UDI-Device Identifier05037881106731
UDI-Public05037881106731
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number735028/8S
Device Catalogue Number735028/8S-G
Device Lot Number17974094
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown